Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 14, Issue 6 (Sep 2006)


Optimal control for singular equation with nonsmooth nonlinearity

S. Ya. Serovaiskii
  • Al-Farabi Kazakh National University, al-Farabi ave., 71, Almaty, 480078, Kazakhstan. E-mail:

In this paper, we consider the optimal-control problem for a system whose behavior is governed by a nonlinear elliptic-type equation in the absence of constraints that guarantee unique solvability of the boundary-value problem. The nonlinear term in the equation is assumed to be nonlinear. Insolvability of the optimization problem is admitted. Using the penalty method with smooth approximation of the system operator, and also the Tikhonov method, we pass to some solvable variational problem, for which necessary extremum conditions are established. We show that the solution of the obtained problem presents, in a sense, an approximate solution to the initial problem.

About the article

Published Online:

Published in Print: 2006-09-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406778474569. Export Citation

Comments (0)

Please log in or register to comment.
Log in